# SDR DHL2007801534

- Difficulty date: November 12, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Bs 280 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR AT FUSELAGE STA 280 LONGERON 29R PER INSPECTION REQUIREMENTS OF DC8 SRM 53-2-1 CLASS II TYPE REPAIR.  REPAIR ACCOMPLISHED AUG 94.    PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-12-07, ENGINEERING VARIATION AUTHORIZATION NR D853-00023 REV IR DATED 11-05-07.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR FILLER AND REPAIR DOUBLER IAW DWG NR ESD85300023-001-D REV IR.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND AT CUT OUT AREA AND REPAIR PARTS.  ENCLOSED SMN FORM 242-4.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG NR ESD85300023-001-D, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
